Priscila Leal da Silva
Priscila Leal da Silva
E-mail confirmado em ufabc.edu.br
Título
Citado por
Citado por
Ano
A family of wave-breaking equations generalizing the Camassa-Holm and Novikov equations
SC Anco, PL da Silva, IL Freire
Journal of Mathematical Physics 56 (9), 091506, 2015
362015
Lie and Noether symmetries for a class of fourth-order Emden–Fowler equations
IL Freire, PL Da Silva, M Torrisi
Journal of Physics A: Mathematical and Theoretical 46 (24), 245206, 2013
192013
An equation unifying both Camassa-Holm and Novikov equations
PL da Silva, IL Freire
Conference Publications 2015 (special), 304, 2015
162015
On the group analysis of a modified Novikov equation
PL da Silva, IL Freire
Interdisciplinary Topics in Applied Mathematics, Modeling and Computational …, 2015
142015
Well-posedness, travelling waves and geometrical aspects of generalizations of the Camassa-Holm equation
PL da Silva, IL Freire
Journal of Differential Equations 267 (9), 5318-5369, 2019
112019
Symmetry analysis of a class of autonomous even-order ordinary differential equations
PL da Silva, IL Freire
IMA Journal of Applied Mathematics 80 (6), 1739-1758, 2015
82015
Classification of bounded travelling wave solutions for the Dullin–Gottwald–Holm equation
PL da Silva
Journal of Mathematical Analysis and Applications 471 (1-2), 481-488, 2019
72019
Strict self-adjointness and shallow water models
PL da Silva, IL Freire
arXiv preprint arXiv:1312.3992, 2013
52013
Symmetry and integrability of a fourth-order Emden–Fowler equation
IL Freire, PL da Silva, M Torrisi
Technical Report, 2012
42012
A family of wave equations with some remarkable properties
PL da Silva, IL Freire, JCS Sampaio
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2018
32018
On certain shallow water models, scaling invariance and strict self-adjointness
PL da Silva, IL Freire
Proceeding Series of the Brazilian Society of Computational and Applied …, 2015
32015
On the radius of spatial analyticity for the modified Kawahara equation on the line
G Petronilho, P Leal da Silva
Mathematische Nachrichten 292 (9), 2032-2047, 2019
22019
On a family of homogeneous dispersive equations admitting integrable members
PL da Silva, IL Freire, JCS Sampaio
arXiv preprint arXiv:1602.06525, 2016
22016
Towards improved generalization in financial markets with synthetic data generation
B Da Silva, SS Shi
arXiv preprint arXiv, 1906
21906
Global well-posedness and continuation of solutions for a generalized -equation in spaces of analytic functions
PL da Silva
arXiv preprint arXiv:2008.13280, 2020
12020
Existence, continuation and dynamics of solutions for the generalized 0-Holm-Staley equation
PL da Silva, IL Freire
arXiv preprint arXiv:2008.11848, 2020
12020
A geometrical demonstration for continuation of solutions of the generalised BBM equation
PL da Silva, IL Freire
Monatshefte für Mathematik, 1-8, 2020
12020
Integrability, existence of global solutions and wave breaking criteria for a generalization of the Camassa-Holm equation
PL da Silva, IL Freire
arXiv preprint arXiv:1906.00304, 2019
12019
A family of homogeneous equations: Integrable members, Lax pairs and peakon solutions
PL da Silva, I Freire, JC Sampaio
arXiv preprint arXiv:1602.06525, 2016
12016
Notas sobre o Princípio de Saint-Venant
JD da Silva
Proceeding Series of the Brazilian Society of Computational and Applied …, 2015
12015
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20